VOL. 34 · NO. 2 | 1982
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 34 (2), (1982)
No abstract available
Articles
Ibrahim Dibag
Tohoku Math. J. (2) 34 (2), 161-177, (1982) DOI: 10.2748/tmj/1178229249
KEYWORDS: 55R25
No abstract available
Toshiyuki Nishimori
Tohoku Math. J. (2) 34 (2), 179-238, (1982) DOI: 10.2748/tmj/1178229250
KEYWORDS: 57R30, 58F18
No abstract available
Kinji Watanabe
Tohoku Math. J. (2) 34 (2), 239-249, (1982) DOI: 10.2748/tmj/1178229251
KEYWORDS: 35J70, 35B60
No abstract available
Kôzô Yabuta
Tohoku Math. J. (2) 34 (2), 251-275, (1982) DOI: 10.2748/tmj/1178229252
KEYWORDS: 42B30
No abstract available
Masamichi Hamana, Takateru Okayasu, Kazuyuki Saitô
Tohoku Math. J. (2) 34 (2), 277-287, (1982) DOI: 10.2748/tmj/1178229253
KEYWORDS: 46L40
No abstract available
Takafumi Murai
Tohoku Math. J. (2) 34 (2), 289-294, (1982) DOI: 10.2748/tmj/1178229254
KEYWORDS: 43A45, 42A55
No abstract available
Kôtarô Tanahashi
Tohoku Math. J. (2) 34 (2), 295-300, (1982) DOI: 10.2748/tmj/1178229255
KEYWORDS: 47B40
No abstract available
George Seifert
Tohoku Math. J. (2) 34 (2), 301-309, (1982) DOI: 10.2748/tmj/1178229256
KEYWORDS: 34C27
No abstract available
Kôji Uchida
Tohoku Math. J. (2) 34 (2), 311-317, (1982) DOI: 10.2748/tmj/1178229257
KEYWORDS: 12A60, 12G10
No abstract available
Back Matter
Tohoku Math. J. (2) 34 (2), (1982)
No abstract available
Back to Top